Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The ring $ C(X)$ determines the category of $ X$


Authors: W. W. Comfort and Stelios Negrepontis
Journal: Proc. Amer. Math. Soc. 16 (1965), 1041-1045
MSC: Primary 54.28
DOI: https://doi.org/10.1090/S0002-9939-1965-0181984-5
MathSciNet review: 0181984
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.28

Retrieve articles in all journals with MSC: 54.28


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0181984-5
Article copyright: © Copyright 1965 American Mathematical Society